# SDR HNAA2025043000274

- Difficulty date: March 18, 2025
- Submitted: April 30, 2025
- Operation: Air carrier
- Aircraft: N677AE
- Make and model: Emb EMB-145LR
- Aircraft serial: 14500810
- Aircraft time: 41,845 hours, 37,092 cycles
- System (JASC): 5310 · Fuselage Main, Structure
- Part: Beam
- Condition: Corroded
- Location: Not Reported
- Stage of operation: IN
- How discovered: V
- Nature of condition: O
- Precautionary procedure: K

## Discrepancy

F034731 LH CARBON BEAM WEB(BANANA PANEL) AT FR 61 CORRODED AT STR 16L.  : RAR LH CARBON BEAM WEB(BANANA PANEL) IAW EMB 145 SRM 51-40-02
